The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Centre for Mathematical Biology" and Year is 2016

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Guerrero, P and Byrne, H. M. and Maini, Philip and Alarcon, T. (2016) From invasion to latency: intracellular noise and cell motility as key controls of the competition between resource-limited cellular populations. Journal of Mathematical Biology, 72 (1). pp. 123-156.

Reimer, J R and Bonsall, M B and Maini, P. K. (2016) Approximating the critical domain size of integrodifference equations. Bulletin of Mathematical Biology, 78 (1). pp. 72-109.

Scott, J G and Fletcher, A G and Anderson, A R A and Maini, P. K. (2016) Spatial metrics of tumour vascular organisation predict radiation efficacy in a computational model. PLOS Computational Biology, 12 (1). e1004712 -(24 Pages).

This list was generated on Wed Feb 20 23:12:26 2019 GMT.